# SDR FDEA202401040037

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25054
- Aircraft time: 59,913 hours, 23,780 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 75KTS AND 160.0LBS THE MAIN CARGO DOOR WARNING LIGHTS, TONES AND EICAS ILLUMINATED. TAKEOFF WAS REJECTED AND ASSOCIATED QRH CHECKLISTS WERE ACCOMPLISHED.
